Search Results

There are 21905 results for: content related to: Statistical methodology for classifying units on the basis of multiple-related measures

  1. Average distance and vertex-connectivity

    Journal of Graph Theory

    Volume 62, Issue 2, October 2009, Pages: 157–177, Peter Dankelmann, Simon Mukwembi and Henda C. Swart

    Version of Record online : 14 APR 2009, DOI: 10.1002/jgt.20395

  2. Asymptotics for steady-state voltage potentials in a bidimensional highly contrasted medium with thin layer

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 4, 10 March 2008, Pages: 443–479, Clair Poignard

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.923

  3. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  4. An integrated solution and analysis of bioluminescence tomography and diffuse optical tomography

    Communications in Numerical Methods in Engineering

    Volume 25, Issue 6, June 2009, Pages: 639–656, Weimin Han, Wenxiang Cong, Kamran Kazmi and Ge Wang

    Version of Record online : 22 AUG 2008, DOI: 10.1002/cnm.1163

  5. Homogenization of a boundary-value problem with a nonlinear boundary condition in a thick junction of type 3:2:1

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1005–1027, Taras A. Mel'nyk

    Version of Record online : 5 SEP 2007, DOI: 10.1002/mma.951

  6. Mixed boundary value problem for some pairs of metaanalytic function and analytic function

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 15, October 2008, Pages: 1761–1779, Jinyuan Du and Ying Wang

    Version of Record online : 15 FEB 2008, DOI: 10.1002/mma.995

  7. The coupled radial–axial deformations analysis of flexible pipes conveying fluid

    International Journal for Numerical Methods in Engineering

    Volume 59, Issue 11, 21 March 2004, Pages: 1399–1452, T. Monprapussorn, S. Chucheepsakul and T. Huang

    Version of Record online : 16 FEB 2004, DOI: 10.1002/nme.921

  8. An adaptive nonlinear output feedback controller using dynamic bounding with an aircraft control application

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 7, July 2009, Pages: 609–639, Xidong Tang and Gang Tao

    Version of Record online : 22 JUL 2008, DOI: 10.1002/acs.1053

  9. Matching a system behavior with a known set of models: A quadratic optimization-based adaptive solution

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 9, September 2009, Pages: 882–906, Moisés Bonilla, J. C. Martínez-García, J. Pacheco-Martínez and M. Malabre

    Version of Record online : 6 NOV 2008, DOI: 10.1002/acs.1086

  10. Remarkable postbuckling paths analyzed by means of the consistently linearized eigenproblem

    International Journal for Numerical Methods in Engineering

    Volume 76, Issue 2, 8 October 2008, Pages: 156–182, A. Steinboeck, X. Jia, G. Hoefinger, H. Rubin and H. A. Mang

    Version of Record online : 18 MAR 2008, DOI: 10.1002/nme.2317

  11. Modelling patterns of agreement for nominal scales

    Statistics in Medicine

    Volume 27, Issue 6, 15 March 2008, Pages: 810–830, Chris Roberts

    Version of Record online : 17 JUL 2007, DOI: 10.1002/sim.2945

  12. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Version of Record online : 16 FEB 2009, DOI: 10.1002/mma.1123

  13. Existence and uniqueness theorems for cusped prismatic shells in the Nth hierarchical model

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 11, 25 July 2008, Pages: 1345–1367, N. Chinchaladze, R. P. Gilbert, G. Jaiani, S. Kharibegashvili and D. Natroshvili

    Version of Record online : 4 FEB 2008, DOI: 10.1002/mma.975

  14. Multi-lithology stratigraphic model under maximum erosion rate constraint

    International Journal for Numerical Methods in Engineering

    Volume 60, Issue 2, 14 May 2004, Pages: 527–548, R. Eymard, T. Gallouët, D. Granjeon, R. Masson and Q. H. Tran

    Version of Record online : 22 APR 2004, DOI: 10.1002/nme.974

  15. Bounds on outputs of the exact weak solution of the three-dimensional Stokes problem

    International Journal for Numerical Methods in Fluids

    Volume 61, Issue 10, 10 December 2009, Pages: 1098–1131, Zhong Cheng, Shahin Ghomeshi and Marius Paraschivoiu

    Version of Record online : 15 JAN 2009, DOI: 10.1002/fld.1989

  16. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  17. Boundary integral equations for two-dimensional low Reynolds number flow past a porous body

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 8, 30 May 2009, Pages: 922–962, Mirela Kohr, Wolfgang L. Wendland and G. P. Raja Sekhar

    Version of Record online : 26 SEP 2008, DOI: 10.1002/mma.1074

  18. Existence and uniqueness for a mathematical model in superfluidity

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 12, August 2008, Pages: 1441–1459, V. Berti and M. Fabrizio

    Version of Record online : 2 JAN 2008, DOI: 10.1002/mma.981

  19. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  20. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1089